# SDR FDEA200905291853

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467102
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA MCK-UPPER SILL STA 600 STR 3L TO 4L, CRACKS ORIGINATING FROM TWO RIVET FASTENERS.  REMOVED, LOCATED, TREATED, PRIMED AND INSTALLED MID AND AFT LONGERON SECTION OF MCD UPPER SILL IAW SRM 51-30-2, 51-10-2 AND EA 7-5310-126827 ACCOMPLISHED INSP OF HEAT TREAT VERIFICATION OF PART 29057261 PN AS LISTED 53FX1467114, 53FX1467-103 AND 53FX1467-102 IAW STC DWG 53FX1475 REV E.
